# SDR CALA0800073

- Difficulty date: January 26, 2008
- Submitted: January 28, 2008
- Operation: Air carrier
- Aircraft: N12322
- Make and model: Boeing 7373T0
- Aircraft serial: 23373
- Aircraft time: 68,580 hours, 31,195 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545774
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE AT STA 840 STRINGER 21L WAS CORRODED.  REMOVED DAMAGED SECTION, FABRICATED AND VERIFIED REPAIR PART, TREATED, PRIMED AND INSTALLED IN REF TO SRM 53-00-03.
